Colorado, 2015Winter Storm in Colorado, December 24 to 25, 2015
December 24 to 25, 2015 · NWS PUB · 1 event in 1 county or zone
A weather system produced heavy snow and gusty winds near the summit of Wolf Creek Pass (Mineral County), where 19 inches of snow was recorded.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weather system produced heavy snow and gusty winds near the summit of Wolf Creek Pass (Mineral County), where 19 inches of snow was recorded.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Dec 24, 10:30 AM MST, 30 minutes earlier.
Area forecast discussion, Dec 24, 10:30 AM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1030 AM MST THU DEC 24 2015
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM MST THU DEC 24 2015
CURRENTLY...BRISK WESTERLY FLOW ALOFT WAS IN PLACE ACROSS THE
FORECAST AREA THIS MORNING...AS AN UPPER SHORTWAVE WAS EXITING THE
REGION TO THE EAST. SNOW HAS PRETTY MUCH ENDED ACROSS THE HIGHER
TERRAIN FOR THE TIME BEING...BUT BRISK W-NW SFC WINDS WERE BEING
REPORTED IN SOME OF THE WIND-PRONE AREAS LEE OF THE EASTERN MTS.
TEMPS HAVE COOLED INTO THE TEENS AND 20S FOR MUCH OF THE AREA THIS
MORN AS OF 4 AM...AND INTO THE SINGLE DIGITS FOR THE SLV.
TODAY AND TONIGHT...THINGS REMAIN FAIRLY CALM SAVE FOR OCNL GUSTY
WEST WINDS THROUGH THE MORNING FOR THE FORECAST AREA.
MEANWHILE...THE NEXT STORM SYSTEM TO IMPACT THE AREA WILL DROP OUT
OF THE PAC NW THIS MORNING...AND PUSH INTO THE GREAT BASIN THROUGH
THE DAY. AS THE SYSTEM APPROACHES...THE FLOW ALOFT WILL SHIFT TO A
SW DIRECTION DRAWING MOISTURE UP INTO WESTERN CO. MODELS AGREE ON
STARTING SNOW ACROSS THE SW MTS AROUND 18Z TODAY...THEN SPREAD ALONG
THE CONTDVD THROUGH THE AFTN. BY MID-AFTN SNOW SPREADS ACROSS THE
SLV AND TO ALL OF THE HIGHER TERRAIN...THOUGH THE I25 CORRIDOR AND E
PLAINS SHOULD REMAIN PCPN-FREE THROUGH THE SHORT TERM. SIGNIFICANT
NEW SNOWFALL IS FORECAST FOR THE MTS TODAY THROUGH TOMORROW
NIGHT...AND A NUMBER OF HIGHLIGHTS HAVE BEEN HOISTED FOR THE MUCH OF
THE HIGHER TERRAIN. OVER THE NEXT 24 HRS...THE FOCUS AREA FOR SNOW
WILL BE THE SW MTS WHERE NEW SNOW AMOUNTS OF 7 TO 10 INCHES ARE
EXPECTED. THE REMAINDER OF THE HIGHER ELEVATIONS MAY SEE ANYWHERE
FROM 3 TO 6 INCHES OF NEW SNOW. AS FOR TEMPS...COOLER TEMPS FOR THE
MTS AND HIGH VALLEYS AS READINGS WILL STRUGGLE TO CLIMB OUT OF THE
20S. FOR THE PLAINS...EXPECT PARTLY CLOUDY SKIES...OCCASIONALLY
BRISK W-SW WINDS ESPECIALLY ALONG THE I25 CORRIDOR...AND TEMPS
WARMING INTO THE 40S THIS AFTN. MOORE
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 343 AM MST THU DEC 24 2015
...SNOW ALONG THE CONTINENTAL DIVIDE THROUGH FRIDAY EVENING...
...SOUTHERN STORM TRACK STILL HOLDING FOR HOLIDAY WEEKEND STORM...
STILL LOOKS LIKE GREATEST IMPACT FROM OUR NEXT STORM SYSTEM WILL
BE ALONG THE CONTINENTAL DIVIDE THROUGH FRIDAY EVENING AS THE NEXT
STORM SYSTEM TAKES SHAPE ACROSS THE GREAT BASIN. STRONG SOUTHWEST
FLOW AND AN EJECTING SHORTWAVE OUT OF THE BASE OF THE DEVELOPING
CLOSED LOW WILL BRING ANOTHER UPSWING IN SNOW FOR THE SOUTHWEST
MOUNTAINS FRIDAY MORNING. SOUTHWEST FLOW WILL PROVIDE THE BEST
OROGRAPHICS FOR THE EASTERN SAN JUAN MOUNTAINS...AND CURRENT
WINTER STORM WARNING HIGHLIGHT STILL LOOKS ON TARGET FOR THIS
REGION. REMAINDER OF THE MOUNTAINS ALONG THE CONTDVD WILL SEE A
LESS FAVORABLE OROGRAPHICS...AND ADVISORIES LOOK GOOD FOR THOSE
AREAS. STRONG SOUTHWEST WINDS WILL CAUSE EXTENSIVE BLOWING AND
DRIFTING SNOW...PARTICULARLY ACROSS THE MOUNTAIN PASSES. SNOW
SHOULD SPILL OVER INTO THE SANGRES...AND EVENTUALLY THE PALMER
DIVIDE REGION THROUGH THE DAY FRIDAY. PEAKS OF THE NORTHERN
SANGRES SHOULD SEE ADVISORY AMOUNTS WHILE LIGHTER AMOUNTS EXPECTED
ELSEWHERE. MEANWHILE...MODELS IN BETTER AGREEMENT KEEPING THE
COLD FRONT TO THE NORTH OF THE AREA THROUGH FRI AFTERNOON WITH
STRONG SOUTHWEST WINDS SPREADING ACROSS THE MAJORITY OF THE
SOUTHEAST PLAINS. H7 TEMPS WILL START FALLING LATE IN THE DAY AS
UPPER TROF EDGES IN FROM THE WEST...BUT DEEP MIXING WILL OFFSET
THIS SOME...ALLOWING TEMPS TO WARM INTO THE 50S ACROSS THE LOWER
ARKANSAS RIVER.
UPPER TROF CLOSES OFF AND DROPS SOUTHWARD INTO AZ FRIDAY NIGHT AS
JET ENERGY DIGS DOWN ITS WESTERN SIDE. FRONT DROPS THROUGH THE
SOUTHEAST PLAINS FRIDAY NIGHT WITH SNOW SPREADING INTO THE PIKES
PEAK REGION/PALMER DIVIDE AND STRATUS DEVELOPING ALONG THE
NORTHERN SLOPES OF THE RATON REGION AS NORTHERLY UPSLOPE FLOW
STARTS OUT RATHER SHALLOW. NORTHERLY FLOW DEEPENS SATURDAY MORNING
AND MID LEVEL FLOW SHIFTS MORE NORTHEASTERLY BRINGING UPSLOPE TO
THE SOUTHERN SANGRES/WETS AND I-25 CORRIDOR. THIS SHOULD BRING
SNOW TO THE SOUTHEAST MTS...AND EASTERN SLOPES OF THE EASTERN SAN
JUAN RANGE BY AFTERNOON AS H7 WINDS SHIFT AROUND FROM THE EAST TO
NORTHEAST PROVIDING SOME UPSLOPE TO THESE REGIONS. MODELS IN GOOD
AGREEMENT WITH THE UPPER LOW ON A SOUTHEAST TRAJECTORY TOWARDS
NRN OLD MEXICO BY SAT AFTERNOON. BEST FORCING IS SOUTH OF THE
AREA...AND SNOWFALL DOES NOT LOOK PARTICULARLY HEAVY FOR SOUTHERN
CO DURING THIS PERIOD. HOWEVER DROPPING TEMPERATURES AND BLUSTERY
NORTH WINDS WILL CERTAINLY MAKE FOR A RAW WINTER DAY ACROSS THE
REGION. WITH A GOOD PORTION OF THE SOUNDINGS WITHIN THE FAVORABLE
DENDRITIC GROWTH ZONE WON'T BE TOO DIFFICULT TO ACCUMULATION A
COUPLE INCHES OF FLUFFY DRY SNOW FOR THE SOUTHEAST MTS/PALMER
DIVIDE REGION THROUGH THE DAY. THIS WILL CARRY ON INTO SUNDAY AS
THE UPPER LOW TREKS ACROSS NORTHERN OLD MEXICO. NAM12 IS THE MOST
AGGRESSIVE WITH THE NORTHERN EXTENT OF OF THE DEFORMATION BAND
SNOWFALL...AND LOOKS A BIT OVERDONE. GFS AND ECMWF LOOK MORE
REASONABLE THROUGH SUNDAY WITH THE SOUTHERN TIER COUNTIES SEEING
THE BEST CHANCE FOR A COUPLE INCHES OF SNOW. WINDS WILL REMAIN
QUITE STRONG SAT NIGHT INTO SUNDAY AS UPPER LOW DEEPENS TO THE
SOUTH...AND BLOWING AND DRIFTING SNOW WILL BE A CONCERN...THOUGH
SNOWFALL AMOUNTS DON'T LOOK PARTICULARLY HEAVY AT THIS POINT GIVEN
HOW FAR SOUTH THE UPPER LOW TRACK IS. HAVE PARED BACK BLOWING SNOW
IN GRIDS TO LAS ANIMAS AND BACA COUNTIES...AND IF GFS IS
CORRECT...THEN BACA COUNTY MAY NOT EVEN SEE MUCH SNOW. WILL HAVE
TO SEE HOW THIS SHAPES UP...BUT FOR NOW LOOKS LIKE HIGHEST IMPACT
WILL BE JUST SOUTH OF THE SOUTHERN CWA BORDER.
LONG RANGE MODELS IN BETTER AGREEMENT TONIGHT IN EJECTING THE
UPPER LOW NORTHEASTWARD ACROSS CENTRAL TEXAS...ON A MORE SOUTHERN
TRACK. THERE ARE STILL SOME SUBTLE DIFFERENCES WITH ECMWF TRACK
SLIGHTLY WEST AND FASTER THAN THE GFS AND CANADIAN. ECMWF HAS THE
UPPER LOW TRACK PASSING JUST EAST OF OKC BY MID DAY MON...AS
OPPOSED TO GFS AND CANADIAN WHICH KEEP TRACK ACROSS NORTHEAST
TX/EXTREME SE OK. THE MORE WESTWARD TRACK OF ECMWF SUGGESTS SOME
WRAP AROUND SNOW MAY STILL OCCUR ACROSS EASTERN PORTIONS OF THE
AREA SUNDAY NIGHT AND MONDAY...THOUGH SO FAR ON THE WESTERN
FRINGES OF THE STORM...SNOW AMOUNTS LOOK LIGHT. TEMPERATURES WILL
REMAIN COLD.
NEXT TROF/UPPER LOW DROPS IN BEHIND THE DEPARTING SYSTEM ON
TUESDAY. LATTER ONE IS NOT AS INTENSE AS THE PREVIOUS ONE...AND
SEEMS TO LACK MOISTURE. HOWEVER BOTH GFS AND ECMWF HAVE ANOTHER
ROUND OF LIGHT SNOW FOR THE MOUNTAINS AND ADJACENT PLAINS TUESDAY
AND TUESDAY NIGHT AS THE SYSTEM MOVES ACROSS...WHICH SEEMS
PLAUSIBLE AT THIS POINT. DRIER WEATHER RETURNS FOR
WEDNESDAY...THEN ANOTHER SYSTEM DROPS DOWN IN NW FOR FOR THURSDAY
WITH ANOTHER ROUND OF LIGHT SNOW MAINLY FOR THE MOUNTAINS. -KT
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1027 AM MST THU DEC 24 2015
VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES AND ACROSS MOST
LOWER ELEVATIONS THE NEXT 24 HRS. AN APPROACHING WINTER STORM
SYSTEM WILL BRING SNOW TO THE SW MTS THIS AFTERNOON...THEN TO ALL
OF THE MTS BY EARLY THE EVENING. IFR TO LIFR CONDITIONS DUE TO
FOG/SNOW/BLOWING SNOW SNOW WILL DEVELOP OVER THE HIGHER ELEVATIONS
STARTING AT 21Z TODAY...AND WILL CONTINUE THROUGH 18Z FRI AND
BEYOND.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM MST
FRIDAY FOR COZ058-060-061-063-066-067-073.
WINTER STORM WARNING UNTIL 11 PM MST FRIDAY FOR COZ068.
&&
SHORT TERM...MOORE
LONG TERM...KT
AVIATION...PETERSEN
Hazardous weather outlook, Dec 24, 6:33 AM MST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
633 AM MST THU DEC 24 2015
COZ058>089-093>099-251345-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
633 AM MST THU DEC 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
AN APPROACHING WINTER STORM SYSTEM WILL BRING ANOTHER ROUND OF
MOUNTAIN SNOW BEGINNING THIS AFTERNOON...AND LASTING THROUGH FRIDAY
EVENING. THE FOCUS FOR SNOWFALL WILL INITIALLY BE ACROSS THE
SOUTHWEST MOUNTAINS...THEN SPREAD TO ALL OF THE MOUNTAINS INTO THE
EVENING. SIGNIFICANT SNOW ACCUMULATIONS CAN BE EXPECTED FOR
LOCATIONS ALONG THE CONTINENTAL DIVIDE.
IN ADDITION...STRONG WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 50
MPH AT TIMES TODAY ACROSS THE HIGHER ELEVATIONS...AND IN WIND PRONE
AREAS NEAR THE WET MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS. THE
COMBINATION OF SNOW AND STRONG WINDS WILL CREATE AREAS OF
BLOWING AND DRIFTING SNOW...AND GREATLY REDUCED VISIBILITIES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
MODERATE TO HEAVY WIND DRIVEN SNOW WILL CONTINUE THROUGH FRIDAY
EVENING FOR THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE WITH THE
HEAVIEST ACCUMULATIONS EXPECTED FOR THE EASTERN SAN JUAN MOUNTAINS
WHERE 10 TO 15 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE. THEN REMAINDER OF THE CONTINENTAL DIVIDE AND CREST OF
THE NORTHERN SANGRE DE CRISTO MOUNTAINS WILL SEE AROUND 4 TO 8
INCHES WITH LOCALLY UP TO A FOOT OF SNOW POSSIBLE.
COMPUTER MODEL SIMULATIONS SUGGEST THE STORM SYSTEM WILL MOVE
ACROSS NORTHERN OLD MEXICO OVER THE WEEKEND BEFORE LIFTING
NORTHEASTWARD ACROSS TEXAS SUNDAY NIGHT AND MONDAY. THIS WOULD
KEEP THE FOCUS FOR HEAVY SNOW JUST SOUTH OF COLORADO THROUGH THE
PERIOD. HOWEVER SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE AT TIMES
ACROSS THE SOUTHEAST MOUNTAINS...PALMER DIVIDE...RATON RIDGE AND
EXTREME SOUTHERN PORTIONS OF THE SOUTHEAST PLAINS. STRONG NORTH
WINDS AND MUCH COLDER TEMPERATURES CAN ALSO BE EXPECTED WITH A
BLUSTERY COLD PERIOD IN STORE FOR MOST AREAS OVER THE WEEKEND.
FURTHER CHANGES IN THE STORM TRACK WILL STILL BE POSSIBLE WHICH
COULD MEAN MORE OR LESS SNOW FOR SOUTHERN COLORADO...SO KEEP
INFORMED OF THE LATEST FORECASTS OVER THE HOLIDAY
WEEKEND...ESPECIALLY IF YOU HAVE TRAVEL PLANS.
ANOTHER STORM SYSTEM MAY BRING SOME ADDITIONAL LIGHT SNOW TO THE
REGION ON TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE MOUNTAINS THROUGH TONIGHT.
27/31
In the hours before
Local storm report, Dec 24, 7:36 AM MST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
736 AM MST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
12/24/2015 M8.1 INCH LAKE CO TRAINED SPOTTER
TOTAL OVER THE PAST 48 HOURS. 3.7 INCHES FELL IN THE
PAST 24 HOURS.
&&
MNLocal storm report, Dec 24, 8:41 AM MST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
841 AM MST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW MAYSVILLE 38.54N 106.22W
12/24/2015 M2.0 INCH CHAFFEE CO TRAINED SPOTTER
0758 AM SNOW 1 NNW MONARCH PASS 38.51N 106.33W
12/24/2015 M8.0 INCH CHAFFEE CO TRAINED SPOTTER
REPORTED BY MONARCH SKI PATROL IN THE PAST 24 HOURS.
0823 AM SNOW 1 SSE WOLF CREEK PASS 37.47N 106.79W
12/24/2015 M8.0 INCH MINERAL CO TRAINED SPOTTER
REPORTED BY WOLF CREEK SKI PATROL IN THE PAST 24 HOURS.
&&
MNWinter Storm, Eastern San Juan Mountains Above 10000 Ft
- When
- December 24, 11:00 AM MST to December 25, 11:00 PM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Alabama, December 24 to 31, 20152 deaths · $3.5 million · 50 kt wind · 12 events
- Tornado and Flash Flooding in Georgia, December 24 to 25, 2015$8.7 million · EF0 · 30 events
- Flash Flood in Tennessee, December 24, 20151 death · $15,000 · 1 event
- High Surf in Florida, December 24, 20151 death · 1 event
- Tornadoes and Flash Flooding in Alabama, December 24 to 28, 2015EF2 · 40 events
- Tornadoes and Heavy Snow in California, December 24 to 25, 2015$1.2 million · EF1 · 8 events
- Flooding in Alabama, December 24 to 25, 2015$4.2 million · 4 events
- Flooding in Georgia, December 24 to 31, 2015$250,000 · 4 events
- High Wind in Michigan, December 24, 2015$146,000 · 60 kt wind · 13 events
- Tornado and Flash Flooding in Mississippi, December 24 to 25, 2015$77,000 · EF0 · 13 events
- High Wind and Strong Wind in Michigan, December 24, 2015$61,000 · 52 kt wind · 10 events
- Winter Storm and Heavy Snow in Colorado, December 24 to 26, 201520 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 606992.